# SDR SIMA0805

- Difficulty date: March 20, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5357020100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - LEFT MIDDLE INBOARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW SRM 51-21-42 AND EO E9-5300-013R7.  (M)
